# SDR NACA2024012600005

- Difficulty date: January 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Emer Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING ENERGENCY HATCH SEAL RETAINER HAS BEEN CORRODED AROUND LOWER PORTION OF THE DOOR.  RH FWD(2415R). 1. CORROSION REMOVED. THE SEAL RETAINER AND LOWER PORTION WERE OVER LIMIT 2. CUT-OUT THE DAMAGED AREA AND MADE REPAIR PARTS AND INSTALL WITH SEALANT. 3. SEAL RETAINER REPLACED. PER: SRM 51-70-11 FIG 1 SHEET 4/6 R115 DRAWING 65C35000
